# SDR VTZA95150

- Difficulty date: April 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 884
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31024766
- Condition: Failure
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

SYR/IAD - FLT 6362 - DURING CRUISE AT 0735 HRS ON 4-28-95, DIVERTED TO BGM DUE TO THE LT ENGINE EGT AND TORQUE FLUCTUATION.  AN EMERGENCY WAS DECLARED AND THE CREW SHUT THE ENGINE DOWN IN-FLIGHT.  AIRCRAFT LANDED AT BGM WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE LT TORQUE SIGNAL CONDITIONER.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
